DOI 10.1016/j.gastrohep.2012.07.010
Медицинская библиотека · Gastroenterologia y hepatologia · 2012
[Rizatriptan-induced liver toxicity. Report of a case].
Клинический случайСтатьяПеревод в очереди
Аннотация
Triptans are a class of drugs with proven efficacy in the acute treatment of migraine headache. The first component of these drugs was sumatriptan, with various derivatives subsequently emerging. Until now, there has only been one reported case of liver toxicity with zolmitriptan. We now present a case of hepatotoxicity related to another drug in this group: rizatriptan.
Для цитирования: Fernandez-Atutxa Alberto, Vergara Mercedes, Gil Montserrat, Dalmau Blai, Miquel Mireia, Sanchez-Delgado Jordi, Casas Meritxell. [Rizatriptan-induced liver toxicity. Report of a case].. Gastroenterologia y hepatologia. 2012. DOI: 10.1016/j.gastrohep.2012.07.010.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.